Semi-Infinite Optimization, Existence and Uniqueness of the Solution
Mathematica balkanica, Tome 2 (1988) no. 2, p. 182
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_2_a8,
author = {Georgi Christov and Maxim Todorov},
title = {Semi-Infinite {Optimization,} {Existence} and {Uniqueness} of the {Solution}},
journal = {Mathematica balkanica},
pages = {182},
year = {1988},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a8/}
}
Georgi Christov; Maxim Todorov. Semi-Infinite Optimization, Existence and Uniqueness of the Solution. Mathematica balkanica, Tome 2 (1988) no. 2, p. 182. http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a8/